BibTeX record journals/dcg/MalitzM92

download as .bib file

@article{DBLP:journals/dcg/MalitzM92,
  author    = {Seth M. Malitz and
               Jerome I. Malitz},
  title     = {A Bounded Compactness Theorem for L\({}^{\mbox{1}}\) - Embed ability
               of Metric Spaces in the Plane},
  journal   = {Discret. Comput. Geom.},
  volume    = {8},
  pages     = {373--385},
  year      = {1992},
  url       = {https://doi.org/10.1007/BF02293054},
  doi       = {10.1007/BF02293054},
  timestamp = {Thu, 12 Mar 2020 17:21:28 +0100},
  biburl    = {https://dblp.org/rec/journals/dcg/MalitzM92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics